Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

It is possible for me to give up my BP medication ?

Hi, I have had high blood pressure for the past 5 years (used to have readings of 145/90 consistently) and am on medication since then. Currently I am taking a drug called Covance D. I have been leading a disciplined life in terms of diet (lots of fruits, less oil, more good fats such as in walnuts, lots of veggies, whole grains etc.) & exercise (I do stationary jogging at a good pace for 40 mins everyday and some 100 push ups in 1 minute). My BP readings are now mostly 122/80. My question is this: Do you think it is possible for me to give up my BP medication ?
Asked On : Tue, 8 Jun 2010
Answers:  2 Views:  315
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
I think may be this value is due to the medicines.For answering ur question I must chek your Nadi i.e. pulse.
Answered: Fri, 11 Jun 2010
I find this answer helpful
  User's Response
it may be due to the medicine, if you leave the medicine it may again rise-up. so firstly consult with your doctor
Answered: Tue, 15 Jun 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor